Alert archive / Idaho / Red Flag Warnings in 2018

Red Flag Warning 10, NWS Pocatello, ID

August 22, 201810 counties in Idaho

NWS Pocatello, ID issued this red flag warning at Aug 22, 2018, 3:38 AM MDT for 10 counties in Idaho. It took effect at Aug 22, 2018, 7:16 AM MDT. It was in force for 14 hr. 19 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 22, 2018, 3:38 AM MDT (09:38 UTC)
In effect from
Aug 22, 2018, 7:16 AM MDT
Expired
Aug 22, 2018, 9:00 PM MDT
In force
14 hr
Issued by
NWS Pocatello, ID

Counties Bannock County, ID, Bear Lake County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Custer County, ID, Franklin County, ID, Lemhi County, ID, Oneida County, ID, Power County, ID

The radar

The Pocatello radar (KSFX), 13 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 8:40 AM MDTHAIL 1Weston, IDHAIL LIGHTLY COVERED THE GROUND. REPORTED BY THE PUBLIC ON THE PRESTON CITIZEN FACEBOOK PAGE. TIME ESTIMATED BASED ON RADAR.
Aug 22, 8:51 AM MDTHAIL 1Franklin, IDCORRECTS TIME ON PREVIOUS HAIL REPORT FROM FRANKLIN. VIEWER SUBMITTED PICTURE OF HAIL UP TO QUARTER SIZE TO KSL 5 IN SALT LAKE CITY. PHOTOS ALSO SUBMITTED TO THE PRESTON CITIZEN OF BROKEN WINDOWS AND HOLES IN A PLASTIC ROOF HATCH IN FRANKLIN.
Aug 22, 8:53 AM MDTHAIL 0.5Preston, IDMEASURED AT THE SCHOOL IN PRESTON.
Aug 22, 8:54 AM MDTHAIL 0.88Franklin, IDHAIL TO AT LEAST NICKEL SIZE COVERED THE GROUND IN FRANKLIN. SIGNIFICANT DAMAGE TO RESIDENTIAL VEGETABLE CROPS AND FLOWER BEDS. TIME ESTIMATED BASED ON PUBLIC REPORTS AND RADAR.
Aug 22, 9:26 AM MDTHAIL 0.5Fish Haven, IDHAIL OF AN UNKNOWN SIZE COVERED HIGHWAY 89 NEAR FISH HAVEN. TIME ESTIMATED BASED ON RADAR. REPORT RECEIVED VIA SOCIAL MEDIA.
Aug 22, 9:44 AM MDTHAIL 0.257 Sse Cherry Creek, IDSMALL HAIL COVERED INTERSTATE 15 NEAR THE IDAHO-UTAH BORDER.
Aug 22, 9:50 AM MDTHAIL 1Franklin, IDVIEWER SUBMITTED PICTURE OF HAIL UP TO QUARTER SIZE TO KSL 5 IN SALT LAKE CITY. FROM WEDNESDAY MORNING.
Aug 22, 11:04 AM MDTHAIL 0.5Franklin, IDVIEWER SUBMITTED PICTURE VIA FACEBOOK OF SMALL HAIL. MOST STONES LOOKED TO BE PEA SIZE WITH A FEW NEAR 0.50 INCHES.
Aug 22, 3:43 PM MDTTSTM WND GST 7714 Nnw Holbrook, IDTIME ESTIMATED FROM RADAR.
Aug 22, 4:14 PM MDTHAIL 0.2517 Ese Rockland, IDRAINING PRETTY HARD, AND PUDDLING THE GROUND. NOT MEASURED.
Aug 22, 4:36 PM MDTHAIL 0.884 Nne Holbrook, ID
Aug 22, 4:58 PM MDTHAIL 0.252 Ssw Lava Hot Springs, IDHAIL FELL ALONG S DEMPSEY CREEK RD JUST SOUTH OF MERRICK RD. REPORTED VIA NWS POCATELLO FACEBOOK PAGE. TIME ESTIMATED BASED ON RADAR.
Aug 22, 5:12 PM MDTHAIL 0.511 W Soda Springs, IDMARBLE SIZE HAIL COVERED THE GROUND.
Aug 22, 5:20 PM MDTHAIL 1.251 W Soda Springs, IDSECOND REPORT AND PHOTO OF QUARTER TO HALF DOLLAR SIZE HAIL IN DOWNTOWN SODA SPRINGS, POSTED TO THE KPVI FACEBOOK PAGE. TIME OF HAIL PROVIDED BY PUBLIC.
Aug 22, 5:21 PM MDTHAIL 1.25Soda Springs, IDMEASURED WITH A RULER. REPORT AND PHOTO POSTED TO KIFI LOCAL NEWS 8 FACEBOOK PAGE. TIME ESTIMATED BASED ON REPORT AND RADAR DATA.
Aug 22, 6:33 PM MDTHAIL 1.5Clifton, IDPING PONG BALL SIZE HAIL CONFIRMED VIA PHOTOS POSTED TO THE PRESTON CITIZEN FACEBOOK PAGE. DAMAGE TO TREE FOLIAGE. REPORTED AT THE CHURCH OF JESUS CHRIST OF LATTER-DAY SAINTS ON W 1ST N IN CLIFTON. TIME OF EVENT ADJUSTED BASED ON RADAR.
Aug 22, 6:34 PM MDTHAIL 1.5Clifton, IDPRESTON CITIZEN REPORTS DAMAGE TO SIDING ON HOMES IN CLIFTON. ADDITIONAL PHOTO OF PING PONG SIZE HAIL PROVIDED.
Aug 22, 6:35 PM MDTHAIL 1Oxford, IDESTIMATED PEA TO QUARTER SIZE HAIL IN OXFORD. TIME OF EVENT ADJUSTED BASED ON RADAR.
Aug 22, 6:46 PM MDTHAIL 14 E Banida, IDHAIL UP TO QUARTER SIZE LIGHTLY COVERED THE GROUND AT TREASURETON RESERVOIR. REPORT AND VIDEO SHARED BY THE PUBLIC ON THE PRESTON CITIZEN FACEBOOK PAGE. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 9.6 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2018-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 434 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2018-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
434 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
2670 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

194 
WWUS85 KPIH 220938
RFWPIH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pocatello ID
338 AM MDT Wed Aug 22 2018

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS 
EVENING FOR SCATTERED THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR 
FIRE WEATHER ZONES 413 AND 476...

IDZ413-230300-
/O.UPG.KPIH.FW.A.0005.180822T1800Z-180823T0300Z/
/O.NEW.KPIH.FW.W.0010.180822T1800Z-180823T0300Z/
Caribou Range/Caribou NF-
338 AM MDT Wed Aug 22 2018

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR SCATTERED THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR 
FIRE WEATHER ZONE 413...

The National Weather Service in Pocatello has issued a Red Flag
Warning, which is in effect from noon today to 9 PM MDT this
evening. The Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...Fire weather zone 413.

* WIND...Thunderstorms wind gusts to 40 mph with storms and
  potentially 60 mph with stronger storms.

* THUNDERSTORMS...Scattered wet and dry thunderstorms. Some storms
  may produce moderate rainfall. 

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly based on these criteria
for Southeastern Idaho:

 * Relative humidity at or below 15 percent and wind gusts of at
least 25 mph in the mountains, or 30 mph in the Snake Plain.

 * Thunderstorm coverage of 25 percent, without specific rainfall
criteria.

 * Other high impact events deemed critical by the National
Weather Service and area fire management agencies.

&&

$$

IDZ476-230300-
/O.NEW.KPIH.FW.W.0010.180822T1800Z-180823T0300Z/
Lemhi and Lost River Range/Challis NF-
338 AM MDT Wed Aug 22 2018

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR SCATTERED THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR 
FIRE WEATHER ZONE 476...

The National Weather Service in Pocatello has issued a Red Flag
Warning, which is in effect from noon today to 9 PM MDT this
evening. 

* AFFECTED AREA...Fire weather zone 476.

* WIND...Thunderstorms wind gusts to 40 mph with storms and
  potentially 60 mph with stronger storms.

* THUNDERSTORMS...Scattered wet and dry thunderstorms. Some storms
  may produce moderate rainfall. 

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly based on these criteria
for Southeastern Idaho:

 * Relative humidity at or below 15 percent and wind gusts of at
least 25 mph in the mountains, or 30 mph in the Snake Plain.

 * Thunderstorm coverage of 25 percent, without specific rainfall
criteria.

 * Other high impact events deemed critical by the National
Weather Service and area fire management agencies.

&&

$$
3 follow-up statements
228 
WWUS85 KPIH 221316
RFWPIH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pocatello ID
716 AM MDT Wed Aug 22 2018

...RED FLAG WARNING IN EFFECT FROM NOW UNTIL 9 PM MDT THIS EVENING
FOR SCATTERED THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE
WEATHER ZONE 413...

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR SCATTERED THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR
FIRE WEATHER ZONE 476...

IDZ413-230300-
/O.EXT.KPIH.FW.W.0010.180822T1316Z-180823T0300Z/
Caribou Range/Caribou NF-
716 AM MDT Wed Aug 22 2018

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR
SCATTERED THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER
ZONE 413...

* AFFECTED AREA...Fire weather zone 413.

* WIND...Thunderstorms wind gusts to 40 mph with storms and 
  potentially 60 mph with stronger storms.

* THUNDERSTORMS...Scattered wet and dry thunderstorms. Some
  storms may produce moderate rainfall. 

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly based on these criteria
for Southeastern Idaho:

 * Relative humidity at or below 15 percent and wind gusts of at
least 25 mph in the mountains, or 30 mph in the Snake Plain.

 * Thunderstorm coverage of 25 percent, without specific rainfall
criteria.

 * Other high impact events deemed critical by the National
Weather Service and area fire management agencies.

&&

$$

IDZ476-230300-
/O.CON.KPIH.FW.W.0010.180822T1800Z-180823T0300Z/
Lemhi and Lost River Range/Challis NF-
716 AM MDT Wed Aug 22 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR SCATTERED THUNDERSTORMS AND GUSTY OUTFLOW WINDS
FOR FIRE WEATHER ZONE 476...

* AFFECTED AREA...Fire weather zone 476.

* WIND...Thunderstorms wind gusts to 40 mph with storms and 
  potentially 60 mph with stronger storms.

* THUNDERSTORMS...Scattered wet and dry thunderstorms. Some
  storms may produce moderate rainfall. 

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly based on these criteria
for Southeastern Idaho:

 * Relative humidity at or below 15 percent and wind gusts of at
least 25 mph in the mountains, or 30 mph in the Snake Plain.

 * Thunderstorm coverage of 25 percent, without specific rainfall
criteria.

 * Other high impact events deemed critical by the National
Weather Service and area fire management agencies.

&&

$$
340 
WWUS85 KPIH 221902
RFWPIH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pocatello ID
102 PM MDT Wed Aug 22 2018

...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR 
SCATTERED THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER 
ZONES 413 AND 476...

IDZ413-230300-
/O.CON.KPIH.FW.W.0010.000000T0000Z-180823T0300Z/
Caribou Range/Caribou NF-
102 PM MDT Wed Aug 22 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR SCATTERED THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE
WEATHER ZONE 413...

* AFFECTED AREA...Fire weather zone 413.

* WIND...Thunderstorms wind gusts to 40 mph with storms and 
  potentially 60 mph with stronger storms.

* THUNDERSTORMS...Scattered wet and dry thunderstorms. Some storms
  may produce moderate to heavy rainfall along with hail. 

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly based on these criteria
for Southeastern Idaho:

 * Relative humidity at or below 15 percent and wind gusts of at
least 25 mph in the mountains, or 30 mph in the Snake Plain.

 * Thunderstorm coverage of 25 percent, without specific rainfall
criteria.

 * Other high impact events deemed critical by the National
Weather Service and area fire management agencies.

&&

$$

IDZ476-230300-
/O.CON.KPIH.FW.W.0010.000000T0000Z-180823T0300Z/
Lemhi and Lost River Range/Challis NF-
102 PM MDT Wed Aug 22 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR SCATTERED THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE
WEATHER ZONE 476...

* AFFECTED AREA...Fire weather zone 476.

* WIND...Thunderstorms wind gusts to 40 mph with storms and 
  potentially 60 mph with stronger storms.

* THUNDERSTORMS...Scattered wet and dry thunderstorms. Some storms
  may produce moderate to heavy rainfall along with hail. 

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly based on these criteria
for Southeastern Idaho:

 * Relative humidity at or below 15 percent and wind gusts of at
least 25 mph in the mountains, or 30 mph in the Snake Plain.

 * Thunderstorm coverage of 25 percent, without specific rainfall
criteria.

 * Other high impact events deemed critical by the National
Weather Service and area fire management agencies.

&&

$$
869 
WWUS85 KPIH 230308
RFWPIH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pocatello ID
908 PM MDT Wed Aug 22 2018

IDZ413-476-230415-
/O.EXP.KPIH.FW.W.0010.000000T0000Z-180823T0300Z/
Caribou Range/Caribou NF-Lemhi and Lost River Range/Challis NF-
908 PM MDT Wed Aug 22 2018

...RED FLAG WARNING HAS EXPIRED FOR SCATTERED THUNDERSTORMS AND
OUTFLOW WINDS FOR FIRE WEATHER ZONES 413 AND 476...

The threat for scattered thunderstorms has ended. There is some 
lingering isolated thunderstorms in the extreme southeast end of 
zone 413 near Bear lake.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Aug 22, 3:14 AM MDT, 24 minutes earlier.

Area forecast discussion, Aug 22, 3:14 AM MDT, 24 minutes before
Area Forecast Discussion
National Weather Service Pocatello ID
314 AM MDT Wed Aug 22 2018

.DISCUSSION...An area of Low Pressure is forecast to track
northeastward across Central Idaho today and into Montana tonight.
This will place SE Idaho within a favorable area for isolated to scattered
Thunderstorm activity today, with Thunderstorms already
developing across the area. The combination of favorable shear,
instability and moisture levels will allow for a few strong
storms, and possibly even a Severe Thunderstorm today, with the
Bear Lake area northward along the Wyoming border being favored
for the strongest activity. Any Thunderstorm will have the
potential to produce strong outflow winds along with locally Heavy
Rainfall and Hail. Have added Gusty Wind wording to the forecast
package as this is the most likely severe weather element. Have
increased Precipitation Potential as well as forecast
Precipitation through this evening based on observed weather and
high resolution model trends. Have made the largest increase
across the Central Mountains. As we head through the Evening,
Shower and Thunderstorm activity will gradually exit the area with
the majority of this activity exiting into Wyoming and Montana
around Midnight.

A transient Ridge of High Pressure will build into the region on Friday,
bringing a return to dry weather (for most of the day) along with
rebounding Temperatures. Another approaching Low Pressure trough
will promote breezy conditions across the region as we head into
Friday afternoon, along a low-end chance of an isolated Evening
Thunderstorm across the Central Mountains.

Breezy conditions will persist into Saturday with the approach of yet
another Low Pressure trough. This trough is forecast to begin to
approach Idaho Saturday night into Sunday, with Precipitation
forecast to begin by late Sunday across the Central Mountains
eastward along the Continental Divide. Widespread Precipitation is
then possible by Monday. A significant cooldown is becoming
increasingly likely behind the passage of a strong cold front
sometime on Monday, which may send Temperatures tumbling below
climatological averages Monday into Tuesday, a statement we
haven't been able to make since June. There are some differences
among model guidance regarding the strength and timing of the
trough. Favor the GFS and their ensembles at this time due to the
excellent agreement. AD/Huston

&&

.AVIATION...Upper trough currently over the region will shift east
of the divide this evening. Scattered thunderstorm activity is
anticipated ahead of the advancing trough and may impact numerous
terminals. Improving conditions are anticipated after 04z with the
exception of perhaps KDIJ. Huston

&&

.FIRE WEATHER...Low pressure system will shift east through the
region today producing enhanced thunderstorm activity over at least
zone 476 and 413. Thus a Red Flag Warning will be issued for those
zones for scattered thunderstorm activity today. A second low
pressure system will move into the NW coast late Thursday with
increasing winds across the region Thursday into Friday and
Saturday. Winds may be strong enough and RH low enough in select
zones to warrant Red Flag highlights but will hold off for now given
the current highlights. The extended models continue to show a deep
low digging into the region around Monday for cooler and wetter
conditions at least temporarily. Huston

&&

.AIR STAGNATION...Unhealthy air quality exists across much of SE
Idaho due to Smoke from area wildfires. Persons should limit
outdoor exposure as a result, particularly those persons that
suffer from respiratory issues. Some improvement is possible
following the passage of a cold front later today, with the DEQ
forecasting the Air Quality Index to drop back into the Moderate
category by Thursday. AD/Huston

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from noon today to 9 PM MDT this evening for
IDZ413-476.

&&

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 6:16 AM MDTSpecial Weather StatementPIHBannock59 min
Aug 22, 6:34 AM MDTSpecial Weather StatementPIHPower56 min
Aug 22, 6:38 AM MDTSpecial Weather StatementPIHBonneville, Teton52 min
Aug 22, 7:44 AM MDTSpecial Weather StatementPIHOneida61 min
Aug 22, 8:12 AM MDTSevere Thunderstorm WarningPIHBannock, Bear Lake, Franklin, Oneida48 min
Aug 22, 8:59 AM MDTSpecial Weather StatementPIHBear Lake, Franklin46 min
Aug 22, 9:44 AM MDTSpecial Weather StatementPIHBear Lake31 min
Aug 22, 10:34 AM MDTSpecial Weather StatementPIHBear Lake41 min
Aug 22, 2:17 PM MDTSpecial Weather StatementPIHClark43 min
Aug 22, 2:38 PM MDTSpecial Weather StatementPIHPower52 min
Aug 22, 3:02 PM MDTSpecial Weather StatementPIHJefferson43 min
Aug 22, 3:12 PM MDTSevere Thunderstorm WarningPIHBannock, Cassia, Oneida, Power48 min
Aug 22, 3:29 PM MDTSpecial Weather StatementPIHOneida46 min
Aug 22, 3:39 PM MDTSpecial Weather StatementPIHClark36 min
Aug 22, 3:44 PM MDTSpecial Weather StatementPIHBingham46 min
Aug 22, 3:46 PM MDTSevere Thunderstorm WarningPIHClark, Fremont, Jefferson44 min
Aug 22, 4:07 PM MDTSevere Thunderstorm WarningPIHBingham, Bonneville38 min
Aug 22, 4:13 PM MDTSpecial Weather StatementPIHBannock62 min
Aug 22, 4:28 PM MDTSevere Thunderstorm WarningPIHClark, Fremont, Jefferson, Madison47 min
Aug 22, 4:41 PM MDTSevere Thunderstorm WarningPIHBingham, Bonneville15 min
Aug 22, 5:11 PM MDTSpecial Weather StatementPIHFremont49 min
Aug 22, 5:12 PM MDTSpecial Weather StatementPIHBear Lake, Caribou93 min

Nearby

Red Flag Warnings in Idaho, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.